# SDR SWAA2020032633117

- Difficulty date: March 19, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS AISLE 6; 9; 11 AND L/H ROW 16; LEFT OVERWING EXITS AND MID CABIIN CENTER AISLE LIGHT ASSY INOP. / REPLACED BATTERY PACKS ON M1668 AND M1670 AS PER B737 AMM 33-51-06-960-801 REPLACED FUSES ON M1668 AS PER B737 AMM 33-51-06-960-804 OPERATIONAL CHECK NORMAL AS PER B737 AMM 33-51-00-710-801. MS 31863 3/21/20
